Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Itching and discharge due to fungal infection. Medication?

Hi, i got fungal infection and i did go to my gynic. she gave me some meicines and one for controlling itching after some days i fel like i m getting it again but not tht bad like first time i used the same medicines again and now its about to done and i m gettn some sort of discharge . wht can i use, can i use clean and dry cream
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

Since you have finished course of medication you can try lactobacilli.
Lactobacilli (Myconip, vaginal tab) is used to restore vaginal acidity and thus reduce bacterial growth. Lactobacilli is also useful in leucorrhoea and recurrent vaginits.

Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor